Show simple item record
Author | dc.contributor.author | Martínez Aguilera, Servet | |
Author | dc.contributor.author | San Martín Aristegui, Jaime | es_CL |
Author | dc.contributor.author | Zhang, Xiao-Dong | es_CL |
Admission date | dc.date.accessioned | 2014-01-09T13:45:24Z | |
Available date | dc.date.available | 2014-01-09T13:45:24Z | |
Publication date | dc.date.issued | 2003 | |
Cita de ítem | dc.identifier.citation | SIAM J. MATRIX ANAL. APPL. Vol. 24, No. 4, pp. 1136–1148 | en_US |
Identifier | dc.identifier.issn | 0895-4798 | |
Identifier | dc.identifier.uri | https://repositorio.uchile.cl/handle/2250/126098 | |
General note | dc.description | Artículo de publicación ISI | en_US |
Abstract | dc.description.abstract | In this paper, we use weighted dyadic trees to introduce a new class of nonnegative
matrices whose inverses are column diagonally dominant M-matrices. | en_US |
Lenguage | dc.language.iso | en | en_US |
Publisher | dc.publisher | SIAM PUBLICATIONS, 3600 UNIV CITY SCIENCE CENTER, PHILADELPHIA | en_US |
Type of license | dc.rights | Attribution-NonCommercial-NoDerivs 3.0 Chile | * |
Link to License | dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/cl/ | * |
Keywords | dc.subject | nonnegative matrix, | en_US |
Título | dc.title | A NEW CLASS OF INVERSE M-MATRICES OF TREE-LIKE TYPE | en_US |
Document type | dc.type | Artículo de revista | |
Files in this item
- Name:
- Martinez_Servet.pdf
- Size:
- 192.6Kb
- Format:
- PDF
This item appears in the following Collection(s)
Show simple item record
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Chile